Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Tonsillitis in left tonsil. Prescribed amox antibiotic. Safe to smoke weed?

I just want to know if i can still smoke weed while having tonsilitis in my left tonsil. I just got from the doctor and i forgot to ask a question about it. And now she gave me a antibiotics which os amox. And now i just want to know if i can still smoke weed and take amox. While high.. Is there any bad or good thing about it? Thx
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have acute tonsillitis and your Dr has advised some antibiotics to you Since you have a acute infection in tonsil and throat it is advisable not to smoke and keep your throat clean by taking warm water gargles three times in a day.Smoking in presence of acute infection may flare it more.So it is safe and will help yourself if you resist the temptation to smoke for few days till it gets cured.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor